# SDR AALA202412200400

- Difficulty date: December 7, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,582 hours, 29,491 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM END FITTING 1 ON RH HORIZONTAL STABI LIZER (1EA). MAINTENANCE REPLACED ELEVATOR HINGE ARM #1 ON RH HORIZONTAL STABILIZER (1 EA) IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A.
